IJPAM: Volume 1, No. 3 (2002)

STABLE FUNCTIONS AND THE LAWSON
TOPOLOGY ON SCOTT DOMAINS

Bin Zhao
College of Mathematics and Information Sciences
Shaanxi Normal University
Xi'an 710062, P.R. CHINA
e-mail: b.zhao@snnu.edu.cn


Abstract.The purpose of this paper is to discuss the relation between stable functions and the Lawson topology on Scott domains. For this aim, we first give a characterization theorem of stable function on Scott domains. Then we discuss the relation between stable function and the lower topology on Scott domains, and finally, we obtain a theorem relating stable functions and the Lawson topology on Scott domains.

Received: December 18, 2001

AMS Subject Classification: 06B35, 54A05

Key Words and Phrases: stable function, lower topology, Lawson topology, Scott domain

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2002
Volume: 1
Issue: 3